skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Resultados 1 2 3 4 5 next page
Mostrar Somente
Refinado por: data de publicação: 2007Até2012 remover assunto: Applied Sciences remover assunto: Mathematics remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Two-component liquid model for the quark-gluon plasma

Chernodub, M. ; Verschelde, H. ; Zakharov, V.

Theoretical and Mathematical Physics, 2012, Vol.170(2), pp.211-216 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

System of equations for stimulated combination scattering and the related double periodic A n (1) Toda chains

Andreev, V.

Theoretical and Mathematical Physics, 2008, Vol.156(1), pp.1020-1027 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Contribution of matter fields to the Gell-Mann-Low function for the $$\ mathcal{N} = 1$$ supersymmetric Yang-Mills theory regularized by higher covariant derivatives

Stepanyantz, K.

Theoretical and Mathematical Physics, 2007, Vol.150(3), pp.377-392 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Fordy-Kulish models and spinor Bose-Einstein condensates

Atanasov, V. A. ; Gerdjikov, V. S. ; Grahovski, G. G. ; Kostov, N. A.

J. Nonlin. Math. Phys. 15 (2008), no. 3, 291 - 298 [Periódico revisado por pares]

Texto completo disponível

5
Material Type:
Artigo
Adicionar ao Meu Espaço

Wave operators for the matrix Zakharov–Shabat system

Klaus, Martin ; van Der Mee, Cornelis

Journal of Mathematical Physics, May 2010, Vol.51(5) [Periódico revisado por pares]

Texto completo disponível

6
Material Type:
Artigo
Adicionar ao Meu Espaço

Mathematical and computational methods for semiclassical Schrödinger equations *

Jin, Shi ; Markowich, Peter ; Sparber, Christof

Acta Numerica, 2011, Vol.20, pp.121-209 [Periódico revisado por pares]

Texto completo disponível

7
Material Type:
Artigo
Adicionar ao Meu Espaço

Hamiltonian Structures of Reductions of the Benney System

Gibbons, John ; Lorenzoni, Paolo ; Raimondo, Andrea

Communications in Mathematical Physics, 2009, Vol.287(1), pp.291-322 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Quasi-Linear Dynamics in Nonlinear Schrödinger Equation with Periodic Boundary Conditions

Erdoğan, M. ; Zharnitsky, Vadim

Communications in Mathematical Physics, 2008, Vol.281(3), pp.655-673 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

On the Fundamental Solution of a Linearized Homogeneous Coagulation Equation

Escobedo, Miguel ; Velázquez, J.

Communications in Mathematical Physics, 2010, Vol.297(3), pp.759-816 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Krein Signatures for the Faddeev-Takhtajan Eigenvalue Problem

Bronski, Jared ; Johnson, Mathew

Communications in Mathematical Physics, 2009, Vol.288(3), pp.821-846 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (84)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (84)
  2. Livros  (1)
  3. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de2008  (20)
  2. 2008Até2008  (12)
  3. 2009Até2009  (13)
  4. 2010Até2011  (11)
  5. Após 2011  (29)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.